MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source: foreign: (b)(6).Device evaluation anticipated, but not yet begun.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately calcified mid sfa.During the first inflation before reaching nominal pressure, the balloon ruptured.The procedure was completed using a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Block g3/h3: the angiosculpt device was returned for evaluation.Block h3: visual inspection found no unusual characteristics of the device.During functional testing using an indeflator filled with green color dye water, the device was pressurized and at less than 2 atm, a leak on the balloon was present.Under microscopic inspection, a longitudinal balloon tear was observed.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key12345339
Report Number3005462046-2021-00052
Device Sequence Number3938189
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public00813132021375
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG20040021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS: 0.014" VASSALLO FLOPPY GUIDEWIRE.; MEDIKIT: 6F PARENT PLUS SHEATH/GUIDE.